OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.33 (2001) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4226

Title: On $\Gamma$-convergence in Anisotropic Orlicz-Sobolev Spaces
Authors: Lukkassen, Dag
Svanstedt, Nils
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Dag Lukkassen and Nils Svanstedt, "On $\Gamma$-convergence in Anisotropic Orlicz-Sobolev Spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 281-297.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Abstract: In this paper we consider $\Gamma$-convergence for a class of lower semicontinuous functionals defined on Orlicz-Sobolev spaces. Particularly we prove compactness results for these type of functionals. Moreover, we compare $\Gamma$-convergence and convergence of minima.
URI: http://hdl.handle.net/10077/4226
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:

File Description SizeFormat
LukkassenSvanstedtRendMat33.pdf214.2 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.